zbMATH — the first resource for mathematics

The blow-up of solutions for two-dimensional irrotational compressible Euler equations. (English) Zbl 0999.35075
The paper deals with the classical solution of two-dimensional Euler equations in the case of irrotational compressible fluid occupying the whole plane. The initial data contain a small perturbation from a constant state. It is proved that the first-order derivatives of the density and velocity blow-up at the blow-up time, while the density and velocity remain continuous.
35Q35 PDEs in connection with fluid mechanics
76N10 Existence, uniqueness, and regularity theory for compressible fluids and gas dynamics
35Q05 Euler-Poisson-Darboux equations
Full Text: DOI
[1] J. Y. Chemin, Remarques sur l’apparition de singularités dans les écolements Euleriens compressibles, Commun Math. Phys, 1990, 133:323–329 · Zbl 0711.76076 · doi:10.1007/BF02097370
[2] S. Alinhac, Blowup for nonlinear hyperbolic equations, Progress in Nonlinear Differential Equations and their Applications, Boston:Birkhauser, 1995 · Zbl 0820.35001
[3] S. Alinhac, Temps de vie des solutions regulieres des équations d’Euler compressibles axisymétriques en dimension deux, Invent Math., 1993, 111:627–667 · Zbl 0798.35129 · doi:10.1007/BF01231301
[4] R. Courant, K. O. Friedrichs, Supersonic flow and shock waves, New York:WileyIn terscience, 1948 · Zbl 0041.11302
[5] S. Alinhac, Blowup of small data solutions for a class of quasilinear wave equations in two space dimensions II, Université de Paris-Sud, Mathématiques, Orsay, 97–13 · Zbl 1080.35043
[6] S. Alinhac, Blowup of small data solutions for a class of quasilinear wave equations in two space dimensions, Université de Paris-Sud, Mathématiques, Orsay, 96–63
[7] S. Alinhac, Approximation pr‘es du temps d’explosion des solutions d’équation ondes quasilinéaires en dimension deux, SIAM, J. Math. Anal., 1995, 26(3):529–565 · Zbl 0870.35063 · doi:10.1137/S0036141093244544
[8] H. C. Yin, Q. J. Qiu. The more precise bound of lifespan of solutions for 2-D axisymmetric compressible Euler equations, Chinese Ann. Math. Ser. A, 1997, 18A(5):605–616
[9] S. Alinhac, P. Gérard, Operateurs Pséudo-différentiels et Théorème de Nash-Moser, Paris: InterEditions, 1991
[10] H. C. Yin, Q. J. Qiu, Tangent interaction of conormal waves for second order full nonlinear strictly hyperbolic equations, Nonlinear Analysis, TMA, 1992, 19(1):81–93 · Zbl 0791.35079
[11] H. C. Yin, Q. J. Qiu. Striated solutions of full nonlinear two speed equations, J. Diff. E, 1995, 115(2):257–276 · Zbl 0813.35061 · doi:10.1006/jdeq.1995.1014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.